Connect with Similar Patients like You and Share Disease Experiences
Urticaria Support Group
Latest Activity: Oct 24, 2012
Hives are raised, often itchy, red welts on the surface of the skin. They are usually an allergic reaction to food or medicine.
What is the cause & cure for this ?Continue
Started by Anand Nahata. Last reply by Veera Oct 15, 2012.
Sign Upor Sign In
Or sign in with:
"Unless Life is Lived for Others, it is not Worthwhile" - Mother Teresa
Invite other people and help them improve their quality of life.
Govt may add more AIDS, TB drugs in essential medicines list - Business Today
Healthcare firm Abbott launches glucose monitoring system for diabetes - NewsHub.org
Tobacco, not graphic warnings, harms India's people and economy - Scroll.in
Single-Dose Highly Promising Malaria Drug Discovered by AstraZenica Bangalore - Microfinance Monitor
Indian-origin lecturer wins top nursing award - Times of India
WHO, Indian health ministry bat for food safety - Times of India
Top scientists from across the globe to attend the 'World Homeopathy Summit' in ... - TheHealthSite
World Autism Awareness Day: Caring for a child with ASD - Zee News
GE Healthcare develops CT scanner in India - NewsHub.org
Caffeine may treat, prevent Alzheimer's - Zee News
Sierra Leone to start laying off Ebola workers as cases fall: president
Fetal DNA tests prove highly accurate but experts warn of exceptions
Massive tea consumption linked to kidney failure
Older men who exercise more have better erectile function
Merck, NewLink Ebola vaccine appears safe, effective in new studies
Obese children may have a harder time tasting fats than leaner kids
Military suicides aren't linked to deployment, study finds
India to repackage state-supplied condoms in bid to attract users
Five U.S. health workers released after Ebola monitoring in Nebraska
China aims to double doctor numbers as cure for healthcare woes
© 2015 Patient.co.in
Contact Us |
Report an Issue |
Terms of Service
Patient.co.in does not provide medical advice, diagnosis or treatment. See additional information.
Please check your browser settings or contact your system administrator.